Question of the Week # 350

350)  A 68 year old man with recently diagnosed Parkinson’s disease is evaluated during a follow-up visit. He was started on medications to help with the motor symptoms of his disease. He reports that the medications have not helped him much however, he has been experiencing difficulty concentrating on his job and has lost interest in life. He reports inability to relish his life, sadness and decreased appetite. On examination, his mood is depressed . His facial expressions are masked. He has a resting tremor and generalized slowness of movements.  Which of the following is the most appropriate next step in management?

A) Discontinue Anti-parkinson’s medications

B) Increase the dose of anti-parkinson’s medications

C) Inquire about Suicidal ideation

D) Refer to Neurology

E) Admit to Psychiatry ward

7 Responses

  1. C) Inquire about Suicidal ideation

  2. c

  3. C

  4. c

  5. C. Ask bout suicide

  6. B

  7. ask about suicid

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: